I recently got off of Depo. I have only had two shot of it (on it for 6 months). I haven't been on Depo for 2 months and have not received a period. I recently had unprotected sex (5/21) but he never ejaculated in me. I took Plan B 30 min later just to be sure. Generally with plan B you get your period or spotting that week after taking it but I have had no period, just discharge, tender nipples, some fatigue, and a little bloating. Is this normal and should I expect a period?
Many women find after Depo, it takes a while for their periods to return. Plan b can sometimes bring on bleeding as a side effect but not always, it doesnt indicate whether it "worked" or not. Even without having had periods, you may still be ovulating so it is good that you took Plan b if you dont wish to become pregnant. As you may be aware, even though a man doesnt ejaculate doesnt mean he didnt release some sperm and it only takes one. If you stopped Depo because of side effects or whatever reason and you dont want to become pregnant, you should talk to your Dr about alternate forms of birth control. At the very least, use condoms and spermicide so you dont end up with an unintentional pregnancy. Some women do not ovulate for a while after stopping Depo but you cannot count on that because some women can get pregnant the cycle after discontinuation. It may take several months for your periods to return and be "normal" again. This is very common after stopping Depo. Since you were only on it a short time, it probably wont take you that long.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 Jul 2014 • 1 answer
Provera - I'm on depo, and I had unprotected sex that got carried away and so we went out and bought
Posted 18 Jan 2015 • 1 answer
Posted 25 Feb 2015 • 1 answer
Posted 26 Mar 2015 • 1 answer
Depo-Provera - I ended my period Oct. 3rd. And I got my first dose of depo provera on October 7th. I
Posted 15 Nov 2015 • 1 answer